MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HORIZON TI SMALL 25 POUCHES WITH 24 CLIP; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK HORIZON TI SMALL 25 POUCHES WITH 24 CLIP; CLIP, IMPLANTABLE
Model Number IPN920973
Medical Device Problem Codes Sharp Edges (4013); Failure to Seal (4070)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "an incident occurred on 31 march 2026 with a horizon device.Horizon applier & clip cut the patient's vessels instead of ligating them".The patient's current condition is reported as unknown.Additional information was requested from the customer; however, further details from the customer has not been provided at this time.

Brand Name
WECK HORIZON TI SMALL 25 POUCHES WITH 24 CLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25093272
Report Number3003898360-2026-00216
Device Sequence Number5031059
Product Code FZP
UDI-Device Identifier14026704725288
UDI-Public(01)14026704725288(11)251018(17)301017(10)73K2500766(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920973
Device Catalogue Number001204
Device Lot Number73K2500766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown